BANACH FIXED POINT THEOREM IN APPLICATION TO NONLINEAR ELLIPTIC SYSTEMS

Authors

  • G. Afrouzi Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
  • Q. Zhang Department of Mathematics and Information Science,Zhengzhou University of Light Industry, Zhengzhou, Henan 450002, China
  • Z. Naghizadeh Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran

Abstract

This paper is concerned with some nonlinear elliptic systems. Under suitable conditions on the nonlinearities $f$ and $g$, we obtain weak solution in Sobolev space $H=H_0^1(\Omega)\times H_0^1(\Omega)$ by applying the Banach fixed point theorem.

Downloads

Published

2013-06-13

How to Cite

Afrouzi, G., Zhang, Q., & Naghizadeh, Z. (2013). BANACH FIXED POINT THEOREM IN APPLICATION TO NONLINEAR ELLIPTIC SYSTEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 149-155. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/172

Issue

Section

Research Article